Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE
Berglund N, Gentz B (2014)
SIAM Journal on Mathematical Analysis 46(1): 310-352.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond
Berglund N, Gentz B (2013)
Electronic Journal Of Probability 18: 1-58.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
Co-evolutionary dynamics and Bayesian interaction games
Staudigl M (2013)
International Journal of Game Theory 42(1): 179-210.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Rare Event Simulation for T-cell Activation
Lipsmeier F, Baake E (2009)
JOURNAL OF STATISTICAL PHYSICS 134(3): 537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
How T-cells use large deviations to recognize foreign antigens
Zint N, Baake E, den Hollander F (2008)
JOURNAL OF MATHEMATICAL BIOLOGY 57(6): 841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Mutation, selection, and ancestry in branching models: a variational approach
Baake E, Georgii H-O (2007)
JOURNAL OF MATHEMATICAL BIOLOGY 54(2): 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
On the number of step functions with restrictions
Ahlswede R, Blinovsky V (2005)
THEORY OF PROBABILITY AND ITS APPLICATIONS 50(4): 537-560.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615280
Strong converse for identification via quantum channels
Ahlswede R, Winter A (2002)
IEEE TRANSACTIONS ON INFORMATION THEORY 48(3): 569-579.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
On Gaussian and Bernoulli covariance representations
Bobkov SG, Götze F, Houdre C (2001)
BERNOULLI 7(3): 439-451.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Large deviations"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung